RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Komech, Aleksandr Il'ich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 24
Presentations: 12

Number of views:
This page:1225
Abstract pages:8243
Full texts:3396
References:620
Professor
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.03 (Mathematical physics)
E-mail: ,
Website: http://www.mat.univie.ac.at/~komech
Keywords: МГУ.

http://www.mathnet.ru/eng/person9102
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190810

Publications in Math-Net.Ru
2020
1. A. I. Komech, E. A. Kopylova, “Attractors of nonlinear Hamiltonian partial differential equations”, Uspekhi Mat. Nauk, 75:1(451) (2020),  3–94  mathnet  elib; Russian Math. Surveys, 75:1 (2020), 1–87  isi  scopus
2017
2. A. Komech, E. Kopylova, H. Spohn, “On global attractors and radiation damping for nonrelativistic particle coupled to scalar field”, Algebra i Analiz, 29:2 (2017),  34–58  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:2 (2018), 249–266  isi  scopus
2016
3. A. I. Komech, “On the Crystal Ground State in the Schrödinger–Poisson Model with Point Ions”, Math. Notes, 99:6 (2016), 886–894  mathnet  mathscinet  isi  elib  scopus
2013
4. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, Algebra i Analiz, 25:2 (2013),  3–36  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:2 (2014), 151–174  isi  scopus
5. A. A. Komech, A. I. Komech, “On the Titchmarsh Convolution Theorem for Distributions on the Circle”, Funktsional. Anal. i Prilozhen., 47:1 (2013),  26–32  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:1 (2013), 21–26  isi  elib  scopus
2008
6. Alexander I. Komech, Andrew A. Komech, “Global Attraction to Solitary Waves in Models Based on the Klein–Gordon Equation”, SIGMA, 4 (2008), 010, 23 pp.  mathnet  mathscinet  zmath  isi  scopus
2005
7. T. V. Dudnikova, A. I. Komech, “On a two-temperature problem for Klein–Gordon equation”, Teor. Veroyatnost. i Primenen., 50:4 (2005),  675–710  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 50:4 (2006), 582–611  isi  elib
2001
8. Yu. E. Egorov, A. I. Komech, “Stabilization of interaction of a string with two nonlinear oscillators”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, 3,  3–10  mathnet  mathscinet  zmath
2000
9. A. I. Komech, “Attractors of non-linear Hamiltonian one-dimensional wave equations”, Uspekhi Mat. Nauk, 55:1(331) (2000),  45–98  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 55:1 (2000), 43–92  isi  scopus
1996
10. A. I. Komech, “On transitions to stationary states in some infinite-dimensional Hamiltonian systems”, Dokl. Akad. Nauk, 347:3 (1996),  309–311  mathnet  mathscinet  zmath
11. T. V. Dudnikova, A. I. Komech, “Ergodic properties of hyperbolic equations with mixing”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  505–519  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 436–448  isi
12. Yu. E. Egorov, A. I. Komech, “On attractors and asymptotics to solutions in the nonlinear Lamb problem”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 5,  80–88  mathnet  mathscinet  zmath
1991
13. A. I. Komech, “Stabilization of the interaction of a string with a nonlinear oscillator”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 6,  35–41  mathnet  mathscinet  zmath
1988
14. A. I. Komech, “Linear partial differential equations with constant coefficients”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 31 (1988),  127–261  mathnet  mathscinet  zmath
1983
15. M. I. Vishik, A. I. Komech, “Kolmogorov equations corresponding to a two-dimensional stochastic Navier–Stokes system”, Tr. Mosk. Mat. Obs., 46 (1983),  3–43  mathnet  mathscinet  zmath
1981
16. M. I. Vishik, A. I. Komech, “Individual and statistical solutions of the two-dimensional Euler system”, Dokl. Akad. Nauk SSSR, 261:4 (1981),  780–785  mathnet  mathscinet  zmath
17. M. I. Vishik, A. I. Komech, “On a stochastic Navier–Stokes system and the corresponding Kolmogorov equations”, Dokl. Akad. Nauk SSSR, 257:6 (1981),  1298–1301  mathnet  mathscinet  zmath
18. M. I. Vishik, A. I. Komech, “Weak solutions of the inverse Kolmogorov equation corresponding to the stochastic Navier–Stokes system”, Uspekhi Mat. Nauk, 36:3(219) (1981),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:3 (1981), 268–269  isi
1979
19. M. I. Vishik, A. I. Komech, “Translationally homogeneous solutions of a stochastic Navier–Stokes system”, Dokl. Akad. Nauk SSSR, 246:5 (1979),  1037–1041  mathnet  mathscinet  zmath
20. M. I. Vishik, A. I. Komech, A. V. Fursikov, “Some mathematical problems of statistical hydromechanics”, Uspekhi Mat. Nauk, 34:5(209) (1979),  135–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:5 (1979), 149–234
1977
21. M. I. Vishik, A. I. Komech, “Infinite-dimensional parabolic equations connected with stochastic partial differential equations”, Dokl. Akad. Nauk SSSR, 233:5 (1977),  769–772  mathnet  mathscinet  zmath
1976
22. A. I. Komech, “Equations with homogeneous kernels and Mellin transformation of generalized functions”, TMF, 27:2 (1976),  149–162  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 27:2 (1976), 390–399
1973
23. A. I. Komech, “Elliptic boundary value problems on manifolds with a piecewise smooth boundary”, Mat. Sb. (N.S.), 92(134):1(9) (1973),  89–134  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:1 (1973), 91–135
1971
24. A. I. Komech, “Elliptic boundary value problems for pseudodifferential operators on manifolds with conical points”, Mat. Sb. (N.S.), 86(128):2(10) (1971),  268–298  mathnet  mathscinet  zmath; Math. USSR-Sb., 15:2 (1971), 261–297

2019
25. Yu. V. Egorov, A. I. Komech, P. A. Kuchment, E. L. Lakshtanov, V. G. Maz'ya, S. A. Molchanov, R. G. Novikov, M. I. Freidlin, “Boris Rufimovich Vainberg (on his 80th birthday)”, Uspekhi Mat. Nauk, 74:1(445) (2019),  189–194  mathnet  elib; Russian Math. Surveys, 74:1 (2019), 181–186  isi
2013
26. M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin, “Marko Iosifovich Vishik (obituary)”, Uspekhi Mat. Nauk, 68:2(410) (2013),  197–200  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:2 (2013), 383–387  isi
1997
27. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Uspekhi Mat. Nauk, 52:4(316) (1997),  225–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 853–861  isi
1987
28. Yu. S. Ilyashenko, A. I. Komech, N. Kh. Rozov, “Inter-College School-Seminar “Differential Equations and Their Applications””, Uspekhi Mat. Nauk, 42:5(257) (1987),  236–238  mathnet

Presentations in Math-Net.Ru
1. Аттракторы нелинейных гамильтоновых уравнений в частных производных и квантовая механика
A. I. Komech
Principle Seminar of the Department of Probability Theory, Moscow State University
February 19, 2020 16:45
2. Орбитальная устойчивость конечного периодического кристалла в модели Шредингера-Пуассона
A. I. Komech, E. A. Kopylova
Dobrushin Mathematics Laboratory Seminar
November 5, 2019 16:00
3. Орбитальная устойчивость конечного периодического кристалла в модели Шредингера-Пуассона
A. I. Komech
Differential equations, analysis and control: theory and applications
October 21, 2019 18:30
4. Аттракторы нелинейных гамильтоновых уравнений и квантовая механика
A. I. Komech
Differential equations, analysis and control: theory and applications
October 8, 2018 18:30
5. Орбитальная устойчивость конечных периодических кристаллов
E. A. Kopylova, A. I. Komech
Dobrushin Mathematics Laboratory Seminar
September 27, 2016 16:00
6. Сходимость к гиббсовскому распределению для нелинейного волнового уравнения
A. I. Komech
Dobrushin Mathematics Laboratory Seminar
December 29, 2015 16:00
7. О спектральных свойствах линеаризованной идинамики кристаллов в модели Шредингера-Пуассона
A. I. Komech
Dobrushin Mathematics Laboratory Seminar
October 6, 2015 16:00
8. Устойчивость основного состояния 3D кристаллов в модели Шредингера-Пуассона
A. I. Komech
Dobrushin Mathematics Laboratory Seminar
April 7, 2015 16:00
9. Аттрактор нелинейного уравнения Клейна-Гордона
A. I. Komech
Dobrushin Mathematics Laboratory Seminar
December 23, 2014 16:00
10. О нелинейных динамических задачах квантовой теории и ее приложений
A. I. Komech
Dobrushin Mathematics Laboratory Seminar
March 4, 2014 16:00
11. Various approaches to “black body radiation” II
A. I. Komech
Dobrushin Mathematics Laboratory Seminar
January 11, 2011 16:00
12. Various approaches to “black body radiation”
A. I. Komech
Dobrushin Mathematics Laboratory Seminar
December 28, 2010 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021